# SDR CALA2013121693705

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,323 hours, 16,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rail
- Condition: Lack Of Lube
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RUDDER PEDAL RETURN MECHANISM IS INOPERATIVE.  RUDDER PEDALS ARE USEABLE ADJUSTABLE & ALLOW UNRESTRICTED MOVEMENT, THEY JUST WON'T RETURN FROM ADJUSTMENT.  LUBED RAIL 27 41 43 CHECKED OK.
